MathSciNet Relay Station
MathSciNet bibliographic data
MR1296620 (95h:58043) 58F03 (54H20)
Alsedà, Lluís; Ye, Xiang Dong Minimal sets of maps of $Y$. J. Math. Anal. Appl. 187 (1994), no. 1, 324–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement